Courbes modulaires de genre 1 (1975)


Ligozat, Gerard
Mémoires de la Société Mathématique de France, Tome 43 (1975) 80 p doi : 10.24033/msmf.178
URL stable : http://www.numdam.org/item?id=MSMF_1975__43__5_0

Bibliographie

[1] A. Atkin et J. Lehner - Hecke operators on Γo(m), Math. Ann., 185, 1970, pp. 134-160. MR 42 #3022 | Zbl 0177.34901

[2] B.J.Birch et H.P.F. Swinnerton-Dyer - Notes on elliptic curves. I, Journ. reine u. angewandte Math., 212, 1963, pp. 7-25. MR 26 #3669 | Zbl 0118.27601

[3] B.J. Birch et H.P.F. Swinnerton-Dyer - Notes on elliptic curves, II, Journ. reine u. angewandte Math., 218, 1965, pp. 79-108. MR 31 #3419 | Zbl 0147.02506

[4] N. Bourbaki - Variétés différentielles et analytiques, fascicule de résultats, § 10, Hermann, Paris 1971.

[5] J. Cassels - Diophantine equations with special reference to elliptic curves, J. London Math. Soc., 41, 1966, pp. 193-291. MR 33 #7299 | Zbl 0138.27002

[6] P.Deligne et M.Rapoport - Les schémas de modules de courbes elliptiques, Modular Functions of one Variable II, Lecture Notes in Math. 349, pp. 143-316, Berlin-Heidelberg-New York, Springer 1973. MR 49 #2762 | Zbl 0281.14010

[7] K.Doi - On the jacobian varieties of the fields of elliptic modular functions, Osaka Math. J., 15, 1963, pp. 249-256. MR 32 #5655 | Zbl 0141.18301

[8] M.Eichler - Quaternare quadratische Formen und die Riemannsche Vermutung für die Kongruenzzetafunktion, Arch. Math., 5, 1954, pp. 355-366. MR 16,116d | Zbl 0059.03804

[9] R.Fricke - Die elliptischen Funktionen und ihre Anwendungen, II, Teubner, Leipzig-Berlin, 1922. JFM 48.0432.01

[10] A.Grothendieck - Modèles de Néron et monodromie, Groupes de monodromie en Géométrie Algébrique (SGA 7 I), Exposé IX, Lecture Notes in Math., 288, pp. 313-523, Berlin-Heidelberg-New York, Springer 1972. MR 50 #7134 | Zbl 0248.14006

[11] E. Hecke - Mathematische Werke, Göttingen, Vandenhoeck und Ruprecht 1959. MR 21 #3303 | Zbl 0092.00102

[12] J.Igusa - Fibre systems of Jacobian varieties, III, Amer. J. of Math., 81, 1959, pp. 453-476. MR 21 #3422 | Zbl 0115.38904

[13] J.Igusa - Kroneckerian model of fields of elliptic modular functions, Amer. J. of Math., 81, 1959, pp. 561-577. MR 21 #7214 | Zbl 0093.04502

[14] Y.Manin - Corps cyclotomiques et courbes modulaires (en russe), Uspekhi Mat. Nauk. Tom XXVI 6 (161), 1971, pp. 7-71 [trad. anglaise : Russian Math. Surveys, vol. 26, n° 6, 1971, pp. 7-78]. Zbl 0266.14012

[15] Y.Manin - Points paraboliques et fonctions zêta des courbes modulaires (en russe), Izv. Akad. N. C.C.C.P., 36, 1972, pp. 19-66 [trad. anglaise : Math. USSR-Izvestja, 6, 1972, pp. 19-64]. Zbl 0248.14010

[16] T.Matsui - On the endomorphism algebra of Jacobian varieties attached to the fields of elliptic modular functions, Osaka J. Math., 1, 1964, pp. 25-31. MR 32 #5656 | Zbl 0141.18302

[17] B.Mazur - Rational Points of Abelian Varieties with Values in Towers of Number Fields, Invent. Math., 18, 1972, pp. 183-266. MR 56 #3020 | Zbl 0245.14015

[18] B.Mazur - Courbes elliptiques et symboles modulaires, Sém. Bourbaki, 24e année, 1971/1972, exposé n° 414, Lecture Notes in Math., 317, Berlin-Heidelberg New York, Springer 1973. Numdam | Zbl 0276.14012

[19] B.Mazur et J. Vélu - Courbes de Weil de conducteur 26, C.R. Acad. Sci. Paris, 275, 1972, pp. 743-745. MR 47 #8551 | Zbl 0241.14015

[20] A.Néron - Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Publ. Math. I.H.E.S., 21, 1964. Numdam | MR 31 #3423 | Zbl 0132.41403

[21] A. Néron - Modèles minimaux et différentielles, C.I.M.E., 1969.

[22] M.Newman - Construction and application of a class of modular functions, Proc. London Math., Soc., (3) 7, 1957, pp. 334-350 ; Construction and application of a class of modular functions II, ibid., (3) 9, 1959, pp. 373-387. MR 21 #6354 | Zbl 0178.43001

[23] A.Ogg - Elliptic curves and wild ramification, Amer. J. of Math., 89, 1967, pp. 1-21. MR 34 #7509 | Zbl 0147.39803

[24] A.Ogg - Survey of Modular Functions of one Variable, Modular Functions of one Variable I, Lecture Notes in Math. 320, pp. 1-35, Berlin-Heidelberg-New York, Springer 1973. MR 49 #2554 | Zbl 0258.10012

[25] A. Ogg - Abelian curves of 2-power conductor, Proc. Cambr. Phil. Soc., 62, 1966, pp. 143-148. MR 34 #1320 | Zbl 0163.15403

[26] A. Ogg - Abelian curves of small conductor, Journ. reine u. angewandte Math., 226, 1968, pp. 204-215. MR 35 #1592 | Zbl 0163.15404

[27] A. Ogg - Dirichlet series and modular functions, Benjamin 1968.

[28] J.-P. Serre - Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. Math., 15, 1972, pp. 259-331. MR 52 #8126 | Zbl 0235.14012

[29] J.-P. Serre - Facteurs locaux des fonctions zêta des variétés algébriques (définitions et conjectures), Sém. Delange-Pisot-Poitou, 1969/1970, n° 19). Numdam | Zbl 0214.48403

[30] J.-P. Serre et J.Tate - Good reduction of abelian varieties, Ann. of Math., 88, 1968, pp. 492-517. MR 38 #4488 | Zbl 0172.46101

[31] G. Shimura - Correspondances modulaires et les fonctions ζ de courbes algébriques, J. Math. Soc. Japan, 10, n° 1, 1958, pp. 1-28. MR 20 #1679 | Zbl 0081.07603

[32] G. Shimura - Introduction to the arithmetic theory of automorphic functions, Publ. Math. Soc. Japan, n° 11, Tokyo-Princeton, 1971. Zbl 0221.10029

[33] N.M. Stephens - The diophantine equation X3 + Y3 = DZ3 and the conjectures of Birch and Swinnerton-Dyer, J. reine u. angewandte Math., 231, 1968, pp. 121-162. MR 37 #5225 | Zbl 0221.10023

[34] P. Swinnerton-Dyer - An Application of Computing to Class Field Theory, dans : J. CASSELS et A. FRÖHLICH (ed.) : Algebraic Number Theory, pp. 280-291, London-New York, Academic Press 1967. MR 36 #2595

[35] P. Swinnerton-Dyer - The Conjectures of Birch and Swinnerton-Dyer, and of Tate, Proceedings of a Conference on Local Fields, NUFFIC Summer School held at Driebergen, pp. 132-157, 1966, Berlin-Heidelberg-New York, Springer 1967. MR 37 #6287 | Zbl 0197.47101

[36] J. Tate - Algorithm for determining the type of a singular fibre in an elliptic pencil (notes diffusées par l'I.H.E.S.).

[37] J. Tate - Rational points on elliptic curves, course given at Haverford (May, April 1961), re-edited, 1970, without the author's permission by "Faculté des Sciences de Poitiers".

[38] J. Tate - On the conjectures of Birch and Swinnerton-Dyer and a geometric analog., Sém. Bourbaki, exp. n° 306, 1965/1966, New York-Amsterdam, Benjamin 1966. Numdam | Zbl 0199.55604

[39] J. Vélu - Courbes elliptiques sur ℚ ayant bonne réduction en dehors de {11}, C.R. Acad. Sci. Paris, 273, 1971, pp. 73-75 ; Isogénies entre courbes elliptiques ibid., 273, 1971, pp. 238-241. Zbl 0225.14013

[40] A.Weil - Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen, Math. Ann., 168, 1967, pp. 149-156. MR 34 #7473 | Zbl 0158.08601

[41] G. Sansone et J. Cassels - Sur le problème de M.Werner Mnich, Acta Arithmetica, 7, 1961/1962, pp. 187-190. MR 24 #A2550 | Zbl 0100.27403